# SDR SWAA2023020799159

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 65,156 hours, 33,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY LIGHTS DO NOT ILLUMINATE IN THE CABIN.<[01] REPLACED 8 EMERGENCY LIGHT BATTERY PACKS IN POWER SUPPLIES W/ SERVICEABLE OF SAME. OPS CK NORMAL AT THIS TIME. WORK IAW AMM 33-51-06
